Skip to content
My WebMD Sign In, Sign Up
Bone Drugs
avatar
Handy345 posted:
I had been on Fosamax for 10 years and discontinued taking it in Sept. 2009. I was encouraged to quit by my dentist and I asked my primary doctor if I should stop and she was agreeable to stop. The half-life of Fosmax in 10 years I recently found out. I have been having some femur pain in the left leg and am very concerned about a spontaneous fracture. Has anyone experienced this problem? I take another bone density test in Nov. 2011.
Reply
 
avatar
Tomato05 responded:
I think it's a very good thing that you've stopped after taking Fosamax for such a long period.

Now you have to make sure though that you take other measures such as a very healthy diet, lots of calcium and vit D, exercise,

Maybe if the leg pain persists you could go for a X-Ray to put your mind at ease.


Helpful Tips

Choosing a safe calcium supplementExpert
Calcium supplements prepared from unrefined oyster shell, bone meal or dolomite may contain lead or other toxic metals. Choose supplements ... More
Was this Helpful?
31 of 43 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the National Osteoporosis Foundation website